CSN Login
Members Online: 10

Two year . . . all clear mammogram!

sdukowitz
Posts: 250
Joined: Nov 2011

Haven't been on this site for awhile but two items of good news!  Got my

two year follow up mammogram and all is clear!  The other news is that our city

in Alaska now has its own new radiation center so patients no longer have to fly or drive 4 hrs.

 one way to Anchorage every day!   Everyone in our area is really excited about that!

I am on year 2 of tamoxifin . . . having lots of leg pain at night, they are sending me for ultrasounds

of my legs  . .. . not liking the hot flashes but I put up with them.  The leg cramps did stop, but

the pain in the legs is still there pretty badly at night.  Any suggestions or possible reasons?? I am thinking either

the Tamoxifin or the Crestor that I am taking, but can't get any straight answers  it seems.

Alaska has had a nice fall where we live . . . I am back to sub teaching almost every day and earning money

to help pay for our new remodeled kitchen that is in limbo right now . . .Overall, just wanted to say hello and let

you all know that I think and pray for each of you pink warriors every day . . .even though I am not always on the site.

Happy Autumn Season to you all from Alaska!  Sue D.

 

VickiSam's picture
VickiSam
Posts: 8220
Joined: Aug 2009

Sue ..  Congratulations to you! If I recall correctly you actually took a plane to receive your chemo treatments -- which were not available in your area of Alaska?  Such an pain staking, frustrating and complicated journey - but,  YOU did it!

   So ..  so .. PROUD of you.!!! 

 

Vicki Sam

aisling8's picture
aisling8
Posts: 1251
Joined: Feb 2010

Great news to read.

Here's hoping for many more great reports.

xoxo

Victoria

lintx's picture
lintx
Posts: 456
Joined: Sep 2012

 

So good to hear from you!  I've thought of you during my first full yr of Tamoxifen because I practiced your advice!  I took it at night from the start and have had only a handful of hot flashes in a year.  In fact, no symptoms that I can tell, but my onco says se's can always present and to be aware.  Cholesterol meds can cause muscle pain and cramping, too. I hope you can determine the cause.  I'm so glad to hear you're back to a normal schedule and good luck w/the kitchen remodel.  Hugs, Linda  

disneyfan2008
Posts: 5259
Joined: Oct 2010

I just finished my 5th year of tamoxifen-bad bad leg cramps at night..complained the whole time...happened to get PA few visits back and she suggested magnisum and so far works great.

 

Denise

disneyfan2008
Posts: 5259
Joined: Oct 2010

Sue:

Great about local treatment center.

Since ON tamoxifen has your dr suggested or done (interanl ultrasound) ultrasound? My ob/gyn did not offer/ suggest but my oncologist INSISTED...i think every 4-6 mths / followed by a D & C / side effect of tamoxifen ENLARGED uterus-which I did get after about two yrs.. JUST A THOUGHT>>>

Denise

 

desertgirl947's picture
desertgirl947
Posts: 408
Joined: Oct 2012

Yea!  Good to hear that life is getting back to being relatively normal.  I am still trying to figure out how the tamoxifen is affecting me, as August marked one year taking the drug.  Not sure what is the drug vs. what may be my age.  Wink

(I was in Juneau this past July for two weeks.  Alaska is beautiful.)

hope67's picture
hope67
Posts: 165
Joined: Apr 2013

Congratulations on NED! Great news!

Carmen

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network